A more generalized Gronwall-like integral inequality with applications.

Ma, Qing-Hua; Debnath, Lokenath

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 15, page 927-934
  • ISSN: 0161-1712

How to cite

top

Ma, Qing-Hua, and Debnath, Lokenath. "A more generalized Gronwall-like integral inequality with applications.." International Journal of Mathematics and Mathematical Sciences 2003.15 (2003): 927-934. <http://eudml.org/doc/50080>.

@article{Ma2003,
author = {Ma, Qing-Hua, Debnath, Lokenath},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Gronwall-like integral inequality},
language = {eng},
number = {15},
pages = {927-934},
publisher = {Hindawi Publishing Corporation, New York},
title = {A more generalized Gronwall-like integral inequality with applications.},
url = {http://eudml.org/doc/50080},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Ma, Qing-Hua
AU - Debnath, Lokenath
TI - A more generalized Gronwall-like integral inequality with applications.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 15
SP - 927
EP - 934
LA - eng
KW - Gronwall-like integral inequality
UR - http://eudml.org/doc/50080
ER -

NotesEmbed ?

top

You must be logged in to post comments.